# SDR CALA2014051600609

- Difficulty date: May 16, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CORROSIONS WERE FOUND ON THE FLOOR SUPPORT OF MAIN DECK.  SMAX=0.2"*0.2" STATION 991.5 RBL 36 RBL43.  REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02 GEN REV 50.  OK TO INSTALL. INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-40-02 REV 58.
